Alert archive / Iowa / Flash Flood Warnings in 2008

Flash Flood Warning 29, NWS Quad Cities, IA

June 12, 2008Iowa County, Keokuk County, Iowa

NWS Quad Cities, IA issued this flash flood warning at Jun 12, 2008, 6:48 PM CDT for Iowa County, Keokuk County, Iowa. It was in force for 6 hr. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 12, 2008, 6:48 PM CDT (23:48 UTC)
Expired
Jun 13, 2008, 12:45 AM CDT
In force
6 hr
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Flood severity
None

Counties Iowa County, IA, Keokuk County, IA

The radar

The Des Moines radar (KDMX), 129 km from the middle of the area, began a volume at 23:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 12, 10:25 PM CDTHEAVY RAIN 5.8Ladora, IASINCE 330 AM

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 11.8 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2008-06-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 698 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2008-06-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 285 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
698 J/kg
Mixed-layer CIN
-96 J/kg
Mixed-layer LCL
983 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
285 m²/s²
0-3 km storm-relative helicity
272 m²/s²
Significant tornado parameter
0.7
Supercell composite
7.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KDVN 122349
FFWDVN
IAC095-107-130545-
/O.NEW.KDVN.FF.W.0029.080612T2348Z-080613T0545Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
648 PM CDT THU JUN 12 2008

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  IOWA COUNTY IN EAST CENTRAL IOWA...
  THIS INCLUDES THE CITY OF MARENGO...
  KEOKUK COUNTY IN SOUTHEAST IOWA...
  THIS INCLUDES THE CITY OF SIGOURNEY...

* UNTIL 1245 AM CDT

* AT 645 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  HEAVY RAIN FROM THUNDERSTORMS REPEATEDLY MOVING OVER THE SAME
  PORTIONS OF KEOKUK AND IOWA COUNTIES. RAPID RAINFALL RATES OF 1 
  TO UP TO 3 INCHES PER HOUR ARE INDICATED. 

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  WILLIAMSBURG...VICTOR...PARNELL...LADORA...CONROY AND AMANA

EXCESSIVE RUNOFF FROM THESE STORMS AND ALREADY SATURATED GROUND IS 
CAUSING FLOODING EVEN OF AREAS THAT ARE NOT NORMALLY FLOOD-PRONE. 
MOVE IMMEDIATELY IF YOU OBSERVE FLOODING APPROACHING YOUR LOCATION. 

FLOODING OF SMALL STREAMS AND CREEKS...HIGHWAYS AND STREETS...
UNDERPASSES AND LOW LYING URBAN AND RURAL AREAS IS LIKELY.

LAT...LON 4152 9240 4151 9231 4176 9231 4185 9228
      4186 9184 4152 9183 4150 9196 4117 9195
      4118 9239 4150 9240
TIME...MOT...LOC 2348Z 180DEG 0KT 4158 9213

$$

LE

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this flash flood warning went out at Jun 12, 3:15 PM CDT, 3 hours 33 minutes earlier.

Area forecast discussion, Jun 12, 3:15 PM CDT, 3 hours 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
315 PM CDT THU JUN 12 2008

.DISCUSSION...
ONGOING RECORD BREAKING FLOODING EVENT WILL TRY AND MAKE THIS
CONCISE. WE ARE IN THE MIDST FOR MUCH IF NOT MOST OF THE FORECAST
AREA TO EXPERIENCE A FLOODING EVENT THAT WILL LIKELY SURPASS THE
INFAMOUS FLOOD OF 1993 OVER THE NEXT SEVERAL DAYS WITH WIDESPREAD
SEVERE IMPACTS.

TONIGHT INTO FRIDAY...NOWCAST TOOLS SUPPORT SUITE OF SOLUTIONS FOR SE
2/3 TO 3/4 AREA TO EXPERIENCE ADDITIONAL HEAVY RAIN AMOUNTS OF 1 TO 3
INCHES WITH TROPICAL CONDITIONS AND PW/S OF NEAR 2 INCHES SUGGESTING
LOCALIZED 4 TO 5 INCH RAIN AMOUNTS POSSIBLE ON TOP OF THE RECORD
BREAKING FLOODING OCCURRING ON THE CEDAR AND IOWA RIVERS THAT ARE 3
TO 6+ FEET ABOVE 100 TO 150 RECORD CRESTS. THIS EQUATES TO ROUGHLY
500 PLUS YEAR RIVER FLOODING. THE WAPSIPINICON RIVER TO EXPERIENCE
NEAR RECORD TO RECORD FLOODING WITH LOCATIONS BETWEEN ANAMOSA AND
DEWITT APPROACHING 100 YEAR FLOODING.  THE LOWER HALF OR MORE OF THE
MISSISSIPPI RIVER ALSO TO REACH NEAR RECORD TO RECORD FLOODING ALONG
AND SOUTH OF THE QUAD CITIES. UPPED POPS TO CATEGORICAL WITH SOME
SEVERE RISK THIS EVENING..MAINLY FOR DAMAGING WINDS OF 70 MPH AS
BOWING SEGMENTS TO EVOLVE EARLY TO MID PM WITH SOME HP SUPERCELLS AND
ISOLATED TORNADOES POSSIBLE INITIALLY FROM 3 PM UNTIL ROUGHLY 8 PM.
RAINFALL RATES OF 2 TO 3 INCHES AN HOUR WILL MAKE FOR SERIOUS FLASH
FLOODING RISK WHICH HAS BEEN ALREADY OCCURRING SINCE LAST NIGHT WITH
ALL THE AREA IN FLASH FLOOD WATCHES TONIGHT AND SE 2/3 LASTING INTO
FRIDAY MORNING. FRIDAY AFTERNOON...RAIN TO END SE 1/3 WITH LIGHT
ADDITIONAL AMOUNTS THERE WITH SOME PARTIAL CLEARING LATE PM NW 1/2.
HIGH TEMPERATURES WITH LOTS OF CLOUDS TO STAY IN THE MID/UPPER 70S.

FRIDAY NIGHT INTO SATURDAY NIGHT...QUIET AND SEASONAL WITH HIGHS
UPPER 70S TO LOWER 80S AND LOWS IN UPPER 50S TO LOWER 60S.  SOME
ISOLATED SHRA TO TSRA MAY OCCUR ALONG HIGHWAY 20 LATE PM WITH WEAK
SURFACE CONVERGENCE AND CONVECTIVE TEMPERATURES REACHED INTO THE
EVENING AND OVERNIGHT HOURS.

SUNDAY...YESTERDAY/S CONCERN IS UNFORTUNATELY VERIFYING. ALL 12Z
SOLUTIONS POINTING TOWARD ANOTHER MODERATE TO HEAVY CONVECTIVE RAIN
EVENT IN FAST NW UPPER LEVEL FLOW WITH LOCAL TOOLS USING HIGH
MOISTURE AND FORCING LEVELS FOR THIS TYPE REGIME SUGGESTING AREAS OF
1 TO 3 PLUS INCHES THAT WOULD HAVE TREMENDOUS IMPACTS IF FALLS ON
EAST CENTRAL IOWA. THESE LOCATIONS AND TIMING WILL BE BETTER
CLARIFIED NEXT 24 HOURS AND ADDITIONAL IMPACTS ON OUR RECORD
FLOODING. UPPED POPS TO MODERATE TO HIGH CHANCE WITH ONLY MODERATE
AMOUNTS OF RAIN ATTM.

MONDAY THROUGH THURSDAY...SEASONALLY STRONG CANADIAN HIGH PRESSURE
TO KEEP REST OF PERIOD COOL AND DRY (OR AT LEAST SOME DRYING OF
OUR WET CONDITIONS).  HIGH TEMPERATURES IN THE 70S WITH LOWS IN
LOWER TO MIDDLE 50S.  SOME POTENTIAL FOR ANOTHER SIGNIFICANT RAIN
EVENT LATE THURSDAY INTO FRIDAY..HAVE LEFT THURSDAY DRY ATTM UNTIL
TIMING OF THIS NEXT EVENT HAS GREATER CONFIDENCE.  ..NICHOLS..

&&

.AVIATION...
VERY ACTIVE PERIOD THROUGH THE NEXT 24 HOURS AS A COLD FRONT
SLOWLY MOVES THROUGH THE AREA.  MAINLY VFR CONDITIONS ARE EXPECTED
OUTSIDE OF THUNDERSTORMS.  WITHIN THUNDERSTORMS CIGS CAN DROP INTO
THE MVFR CATEGORY...AND VISIBILITIES TO IFR IN HEAVY RAIN.  STORMS
HAVE BEEN REGENERATING SINCE 18Z...AND SHOULD CONTINUE THROUGH MID
EVENING. THERE WILL BE NEW DEVELOPMENT AFTER 09Z FRIDAY MORNING TO
AFFECT MAINLY KMLI AND KBRL AS A FRESH WAVE MOVES NORTH INTO THE
AREA.    ..LE..

&&

.HYDROLOGY...
RECORD...HISTORICAL RIVER FLOODING AND FLASH FLOODING ONGOING WITH
CATASTROPHIC IMPACTS WITH LIFE THREATENING CONDITIONS UNFOLDING NEXT
72 TO 96+ HOURS.  ADJUSTING MANY RIVER LEVELS AS ADDITIONAL RAINS AND
RUNOFF ADD TO RAPIDLY RISING RIVER LEVELS.  AGAIN...THIS FLOODING
EVENT IS GREATER THAN THE FLOOD OF 1993 FOR MUCH IF NOT MOST OF THE
FORECAST AREA. SEE HYDROLOGIC PRODUCTS FOR FURTHER INFORMATION.
..NICHOLS..

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...FLASH FLOOD WATCH THROUGH TONIGHT FOR
     BENTON-BUCHANAN-CEDAR-DELAWARE-DUBUQUE-
     IOWA-JACKSON-JOHNSON-JONES-LINN.

     FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR
     CLINTON-DES MOINES-HENRY IA-JEFFERSON-KEOKUK-LEE-LOUISA-
     MUSCATINE-SCOTT-VAN BUREN-WASHINGTON.

IL...FLASH FLOOD WATCH THROUGH TONIGHT FOR JO DAVIESS.

     FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR CARROLL-
     MERCER-ROCK ISLAND-STEPHENSON-WHITESIDE.

     FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR HENRY-
     BUREAU-PUTNAM-HENDERSON-WARREN-HANCOCK-MCDONOUGH.

MO...FLASH FLOOD WATCH THROUGH FRIDAY MORNING FOR CLARK-SCOTLAND.

&&

NICHOLS/LE
Hazardous weather outlook, Jun 12, 4:59 AM CDT, 13 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
459 AM CDT THU JUN 12 2008

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-131000-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
459 AM CDT THU JUN 12 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

A POTENTIALLY SIGNIFICANT SEVERE WEATHER AND FLASH FLOOD EVENT IS
EXPECTED TODAY INTO TONIGHT ACROSS THE OUTLOOK AREA. THE MORE
SUNSHINE AND INSTABILITY THAT OCCURS THE GREATER THE SEVERE RISK.
THE MAIN SEVERE WEATHER THREAT WILL BE DAMAGING WINDS GREATER THAN
70 MPH...BUT A COUPLE OF TORNADOES AND LARGE HAIL IS ALSO POSSIBLE.
IN ADDITION ...HEAVY RAINS OF AT LEAST 1 TO 3 INCHES IN A SHORT
PERIOD OF TIME WILL CAUSE SERIOUS FLASH FLOODING. THIS AMOUNT OF
RAIN MAY EITHER AGGRAVATE OR WORSEN RIVER FLOODING THAT IS ALREADY
AT RECORD LEVELS AT SOME LOCATIONS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THERE WILL BE A CHANCE OF A FEW THUNDERSTORMS SATURDAY AND SUNDAY
MAINLY NORTH OF INTERSTATE 80. SEVERE WEATHER IS NOT ANTICIPATED.

MODERATE TO MAJOR FLOODING WILL CONTINUE ON THE MISSISSIPPI RIVER
WITH MODERATE TO RECORD FLOODING ON MANY EASTERN IOWA AND NORTHWEST
ILLINOIS TRIBUTARY RIVERS. DETAILED INFORMATION CAN BE FOUND IN THE
LATEST FLOOD STATEMENT PRODUCT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED ESPECIALLY THIS AFTERNOON AND
EVENING.

HAASE

In the hours before

Local storm report, Jun 12, 6:34 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
634 PM CDT THU JUN 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0625 PM     HAIL             WINFIELD                41.13N 91.44W
06/12/2008  E0.25 INCH       HENRY              IA   TRAINED SPOTTER

            TIME ESTIMATED. ALSO 50 MPH WINDS.

&&
Local storm report, Jun 12, 6:35 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
635 PM CDT THU JUN 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0633 PM     HAIL             6 NE VAN HORNE          42.08N 92.03W
06/12/2008  E0.88 INCH       BENTON             IA   TRAINED SPOTTER

            DIME TO NICKLE SIZE HAIL FOR PAST 2 MINUTES

&&

15
Local storm report, Jun 12, 6:38 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
638 PM CDT THU JUN 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0637 PM     HAIL             3 S VINTON              42.12N 92.03W
06/12/2008  M1.00 INCH       BENTON             IA   EMERGENCY MNGR

&&

15
Local storm report, Jun 12, 6:40 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
640 PM CDT THU JUN 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     HAIL             3 S NEW LONDON          40.88N 91.41W
06/12/2008  E0.88 INCH       HENRY              IA   TRAINED SPOTTER

&&

DLS
Local storm report, Jun 12, 6:44 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
644 PM CDT THU JUN 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0643 PM     HAIL             1 E GRANDVIEW           41.28N 91.17W
06/12/2008  M0.25 INCH       LOUISA             IA   TRAINED SPOTTER

&&

DLS
Local storm report, Jun 12, 6:47 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
647 PM CDT THU JUN 12 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0637 PM     HAIL             1 NW VINTON             42.17N 92.04W
06/12/2008  E0.88 INCH       BENTON             IA   TRAINED SPOTTER

0643 PM     HAIL             WSW URBANA              42.22N 91.88W
06/12/2008  E0.50 INCH       BENTON             IA   TRAINED SPOTTER

0646 PM     HAIL             URBANA                  42.22N 91.88W
06/12/2008  M1.00 INCH       BENTON             IA   FIRE DEPT/RESCUE

&&

15

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 12, 2:16 AM CDTFlash Flood WarningDVNBuchanan6 hr
Jun 12, 2:44 AM CDTFlash Flood WarningDVNBenton16 hr
Jun 12, 5:26 AM CDTFlash Flood WarningDVNIowa6 hr
Jun 12, 6:28 AM CDTFlash Flood WarningDVNLinn12 hr
Jun 12, 9:10 AM CDTSevere Thunderstorm WarningDVNClinton, Jackson28 min
Jun 12, 9:31 AM CDTSevere Thunderstorm WarningDVNClinton, Jackson29 min
Jun 12, 1:16 PM CDTFlash Flood WarningDVNDelaware, Dubuque, Jones6 hr
Jun 12, 1:42 PM CDTSevere Thunderstorm WarningDVNJackson33 min
Jun 12, 3:18 PM CDTFlash Flood WarningDVNCedar, Jefferson, Johnson, Washington6 hr
Jun 12, 3:32 PM CDTSevere Thunderstorm WarningDVNClinton, Jackson, Jones28 min
Jun 12, 3:35 PM CDTSevere Thunderstorm WarningDVNDubuque25 min
Jun 12, 4:05 PM CDTSevere Thunderstorm WarningDVNBenton32 min
Jun 12, 4:34 PM CDTSevere Thunderstorm WarningDVNDubuque, Jackson32 min
Jun 12, 4:37 PM CDTFlash Flood WarningDVNJackson6 hr
Jun 12, 5:07 PM CDTSevere Thunderstorm WarningDVNScott38 min
Jun 12, 5:14 PM CDTTornado WarningDVNVan Buren31 min
Jun 12, 5:25 PM CDTSevere Thunderstorm WarningDVNJefferson50 min
Jun 12, 5:32 PM CDTSevere Thunderstorm WarningDVNIowa, Keokuk27 min
Jun 12, 5:35 PM CDTFlash Flood WarningDVNVan Buren6 hr
Jun 12, 5:42 PM CDTAreal Flood WarningDVNBenton, Buchanan, Linn12 hr
Jun 12, 5:49 PM CDTTornado WarningDVNJefferson, Van Buren26 min
Jun 12, 5:56 PM CDTSevere Thunderstorm WarningDVNBenton, Buchanan, Delaware, Iowa, Johnson, Jones and 1 more37 min
Jun 12, 5:57 PM CDTTornado WarningDVNHenry, Jefferson, Van Buren12 min
Jun 12, 6:01 PM CDTTornado WarningDVNVan Buren34 min
Jun 12, 6:03 PM CDTSevere Thunderstorm WarningDVNHenry, Jefferson, Louisa, Washington42 min
Jun 12, 6:14 PM CDTTornado WarningDVNHenry, Louisa, Washington27 min
Jun 12, 6:17 PM CDTAreal Flood WarningDVNDelaware, Dubuque, Jones12 hr
Jun 12, 6:20 PM CDTSevere Thunderstorm WarningDVNDes Moines, Henry, Lee, Louisa40 min
Jun 12, 6:30 PM CDTSevere Thunderstorm WarningDVNBenton, Buchanan, Delaware, Dubuque, Jones, Linn30 min
Jun 12, 6:31 PM CDTSevere Thunderstorm WarningDVNHenry, Jefferson, Van Buren33 min
Jun 12, 6:38 PM CDTSevere Thunderstorm WarningDVNLouisa, Muscatine, Scott52 min
Jun 12, 6:57 PM CDTFlash Flood WarningDVNDes Moines, Henry, Louisa, Muscatine6 hr

Nearby

Flash Flood Warnings in Iowa, 2008Every flash flood warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.